# SDR HEEA072067

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,570 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: PHI101741
- Condition: Stuck
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STEP WILL NOT EXTEND. REPLACED WITH SERVICEABLE UNIT.
